Recently my doctor changed my bc per now Im on april. I had been taking it for about a week then my period came along, but since then I have been brown, light red discharge..what is the cause of this and does anyone know when it will go away? I have been on marvalon 28 for years. and my doctor said that april is just a generic brand of marvalon.
It sounds like breakthrough bleeding to me. Generics are usually good equivelents to a brand name drug except in a few cases. Hormones are one of those cases. Usually if you start on a brand name you should stay on the brand name. Sometimes there can be about a 10% difference in the active drug which for some may not be a big deal but it sounds like your body is reacting to the difference. There are also different inert "fillers" between brand name and generic drugs. These fillers can be things like corn starch. You could wait a few months and see if your body adjusts or go back to the brand name formula.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Light brown discharge between period. Is she pregnant? Had this between periods.It's still bleeding?
Posted 3 Apr 2014 • 1 answer
After having first period on birth control I am experiencing cramping and brown discharge... Normal?
Posted 26 Dec 2014 • 1 answer
Posted 13 Sep 2016 • 1 answer
Posted 30 Mar 2017 • 2 answers
Posted 24 Jan 2018 • 0 answers